# SDR FDEA201712143383

- Difficulty date: December 14, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 85,036 hours, 30,353 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Connector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

PDIS  360     26-10  4655     13DEC17  MEM  FACT  U  LOGPAGES:2734383  ENG #3 FIRE INDICATION ON CLIMB OUT. COMPLIED WITH  QRH PROCEDURES, INCLUDING DISCHARGE OF AGT 2. FIRE  INDICATIONS STOPPED. CRASH CREW REPORTED NO  INDICATIONS OF FIRE VISIBLE.    RETURNED #3 ENG FIRE DETECTORS TO NORMAL OPS PER  MD10 MEL 26-11-01-01. EXAMINED #3 ENGINE FOR LOOSE  DUCTS OF EVIDENCE OF A FIRE. NONE FOUND. WHILE  SHAKING WIRE HARNESS FOR PYLON FIRE DETECTOR A&B  RECIEVED INTERMITENT B LOOP FAULT. R/R B LOOP  HARNESS AND A LOOP HARNESS FOR PYLON FIRE  DETECTORS. IAW MD10 MM 20-30-02-2. PERFORMED FIRE  TEST IAW MD10 MM 26-11-02-5. FIRE TEST PASSED.  FOILED PNEUMATIC DUCTS IAW MD10 MM 36-00-00-0.  PERFORMED HIGH PWER RUN FOR #3 ENG IAW MD10 JRH. 3  MIN INTO RUN RECIEVED #3 ENG B LOOP FAULT. FAULT  WAS ON SOLID DURING RUN FOR 10 MIN. ON TAXI BACK TO  GATE FAULT WAS INTERMITENT AND ON SOLID AGAIN BY  THE TIME WE PARKED. REEXAMINED PYLON B LOOP HARNESS  AND WAS ABLE TO MAKE FAULT COME AND GO BY SHAKING  CONNECTOR AT THE PYLON JUNCTION BOX. EXAMINED ALL  FOILED DUCTS NO LEAKS NOTED.  SHGN 14DEC17 00:41   MEM U  REF WDM 26-11-03 FOUND WIRES AT CONNECTORS R5-8024  AND R5-8025 BORKEN INSIDE CONNECTORS AT PINS A AND  B OF PLUG 8025 AND A B AND C OF 8024. PERFORMED HIGH PWER RUN FOR #3 ENG NO   DEFECTS NOTED  SYSTEM CHECKS NORMAL.
